# SDR ABXA9700914

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trapezoidal Pnl
- Part number: 995744714N
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RT TRAPEZOIDAL PANEL CRACKED JUST ABOVE THE RT MLG FIXED STRUT ATTACH POINT.  REPLACED TRAPEZOIDAL PANEL IAW DC9 SRM 57-09, FIGURE 34 AND DACO SB 53-182.
